The Seventeen-Section of the Elliptic Function

G. Greenhill

Mathematische Annalen (1910)

  • Volume: 68, page 208-219
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Greenhill, G.. "The Seventeen-Section of the Elliptic Function." Mathematische Annalen 68 (1910): 208-219. <http://eudml.org/doc/158436>.

@article{Greenhill1910,
author = {Greenhill, G.},
journal = {Mathematische Annalen},
pages = {208-219},
title = {The Seventeen-Section of the Elliptic Function},
url = {http://eudml.org/doc/158436},
volume = {68},
year = {1910},
}

TY - JOUR
AU - Greenhill, G.
TI - The Seventeen-Section of the Elliptic Function
JO - Mathematische Annalen
PY - 1910
VL - 68
SP - 208
EP - 219
UR - http://eudml.org/doc/158436
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.